# SDR 08FDEA01606

- Difficulty date: April 25, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 26,821 hours, 17,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE AFT PIT CORROSION ON INTERCOSTAL AT STA 885 FROM 28L TO 29L.  REMOVED CORROSION AND EVALUATED AREA ORIGINAL MAT 0.032, MAT. REMAINING 0.029, MAT LOSS 0.003".   TREATED AND PRIMED IAW SRM 51-10-06, 51-10-01 FIG 1, 51-10-02 AND SOPM 20-30-03.
